Confusing! Hyper or hypocalcemia!

Recently dxi with sarcoid, $40,000 later. Lung biopsy confirmed it. Have had full gamete of symptoms chest pain, pain in all major joints, irregular heart rhythms (bigeminy, trigeminy), central nervous system stuff (MRI with spots, hypersomnias, hallucinations, visual disturbances and hearing loss). Most all symptoms have responded to prednisone but come and go 3-5 day cycles. Recent onset about 5 months now. First symptoms developed at age 14 and now I'm 50. Had things happen in the past but just recently hit the hardest. On prednisone 30mg, atenolol, minocycline. Recent sun exposure (2-3 hours) make me feel like I have sun poisoning but the next day will have tetany all day long. I stopped all the calcium supplementsi long ago. The vit D levels are 33, calcium is normal but at the upper end (but only after 1200 mg ca the day before the bloodwork). The tetany, muscle weakness, fatigue and mental confusion all seem to be related to hypocalcemia! Feel better after the calcium! Any thoughts!

Comments

Will, in sarcoidosis

Will, in sarcoidosis vitamin Di is manufactured in the kidneys and in the granulomas. It causes symptoms of hypervitaminosis D (paresthesiae, muscle pains and cramps, dizziness, fatigue, balance problems). It is worsened by exposure to the sun. The discomfort starts after 4-8 hours, but the worst symptoms come after 2-4 days. As a result many people do not connect the sun exposure with their symptoms until they are told about it.

Cured of multiple sclerosisi, stopped the Wheldon's protocol in Nov,2008. Use only LDNi.